MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES
Catalog Number 306616
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd safetyglide needle was clogged/blocked.The following information was provided by the initial reporter: "i received a complaint on the below product.When the needle is luered on, it is requiring extreme pressure to prime out air in needle.There appears to be something blocking or in syringe, possibly a small piece of plastic.This has happened with multiple lots.Please advise what we should do.Is this just a bad lot?" verbatim: rcc received a complaint via email.Email(s) attached.There appears to be something blocking or in syringe, possibly a small piece of plastic.Lot#: 3300424.Product: needle, sfty 192-n251s preventsg org 25gx1".
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
Material#: 306616 , batch#: 3300424.It was reported by the customer that appears to be something blocking or in syringe, possibly a small piece of plastic.Verbatim: rcc received a complaint via email.Email(s) attached.There appears to be something blocking or in syringe, possibly a small piece of plastic.Lot#: 3300424.Product: needle, sfty 192-n251s preventsg org 25gx1".Comments on (b)(6) 2024.

Brand Name
BD SAFETYGLIDE
Common Device Name
SAFETYGLIDE NEEDLES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19076284
Report Number1213809-2024-00210
Device Sequence Number17867530
Product Code FMI
UDI-Device Identifier10612479262598
UDI-Public(01)10612479262598
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306616
Device Lot Number3300424
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown